×

zbMATH — the first resource for mathematics

Graph isomorphisms of modular multilattices. (English) Zbl 0435.06008

MSC:
06A06 Partial orders, general
06D05 Structure and representation theory of distributive lattices
06C05 Modular lattices, Desarguesian lattices
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BENADO M.: Les ensembles partiellement ordonnées et le théorème de raffinement de Schreier, II. Théorie des multistructures, Czech. Math. J., 5 (80), 1955, 308-344. · Zbl 0068.25902 · eudml:11793
[2] JAKUBÍK J.: Unoriented graphs of modular lattices. Czech. Math. J., 25 (100), 1975,240-246. · Zbl 0314.06006 · eudml:12859
[3] JAKUBÍK J.: Grafový izomorfizmus multizväzov. Acta fac. rer. nat. Univ. Comenianae Math., 1, 1956, 255-264.
[4] ЯКУБИК \?.: О графичєском изоморфизмє сгруктур. Чєхосл. мат. ж., 4 (79), 1954, 131-142.
[5] ЯКУБИК \?.-КОЛИБИАР М.: О нєкоторых свойствах пар структур. Чєхосл. мат. ж., 4 (79), 1954, 1-27.
[6] KLAUČOVÁ O.: b-equivalent multilattices. Math. slov., 26, 1976, 63-72. · Zbl 0336.06006 · eudml:31612
[7] KOLIBIAR M.: Über metrische Vielverbände, I. Acta Fac. rer. natur. Univ. Comenianae Math., 4, 1959, 187-203. · Zbl 0100.26102
[8] KOLIBIAR M.: Über direkte Produkte von Relativen. Acta Fac. rer. natur. Univ. Comenianae Math., 10, 1965, 1-9. · Zbl 0136.26002
[9] TOMKOVÁ M.: On the b-equivalence of multilattices. Math. slov. 27, 1977, 331-336.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.